# SDR SWAA012160

- Difficulty date: July 30, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 17,007 hours, 14,710 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Tab Hinge
- Part number: 6546455
- Condition: Worn
- Location: Lh Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED  1/2D CHECK, FOUND  PLAY AT AILERON TAB INBD HINGE, LH WING.                         R&R AILERON TAB HINGE PER SWA ACO # 7197-27.
